Q. My skin gets peeled daily. Can this happen due to vitamin deficiency?

Answered by
Dr. Asmeet Kaur Sawhney
and medically reviewed by iCliniq medical review team.
Published on Jul 07, 2018

Hello doctor,

My foot and hand skin layers are removing day by day. But, new layer is coming after that.

I am having this problem for the past three weeks since the starting of winter. Does this happen due to vitamin deficiency? Should I take any medicine?

Dr. Asmeet Kaur Sawhney

Cosmetology Dermatology Venereology
#

Hi,

Welcome to icliniq.com.

I have reviewed the attached photographs (attachment removed to protect patient identity).

This condition is not due to any vitamin deficiency or any other deficiency. This is keratolysis exfoliativa which is a form of eczema. It does not cause any irritation or itching.

You just need to apply moisturizing cream containing White Soft Paraffin frequently and liberally on hands and feet.

Along with this avoid frequent washing of hands and feet; avoid hard soaps and use gloves while cutting and washing activities. This will definitely help you.

For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Also Read Answers From:

Related Questions & Answers


Please suggest tips for very dry skin.

Query: Hello doctor,I am a 20 year old female. I have too much dry skin. I mean extra dry skin. I use almond oil and moisturizing soap, but it is not effective.  Read Full >>


Dr. Ashwini V Swamy
Dermatologist

Answer: Hi, Welcome to icliniq.com. The skin has to be moisturized well soon after a shower. Use a moisturizer which has ceramide in it like Eucerine moisturizer. Apply to body as soon as you come out of a shower. Continue using a moisturizing soap. Avoid hot shower, use warm water. Drink two to three l...  Read Full

Is it safe to use Corticosteroid cream on cheeks for eczema?

Query: Hi doctor, I have eczema. There is redness in my cheeks. I have used Corticosteroid cream for six days. Are there any side effects in using it?  Read Full >>


Dr. Meha Malhotra
Dermatologist

Answer: Hi, Welcome to icliniq.com. Corticosteroids should never be applied without a doctor's advise. Also, there are certain steroids which should never be applied on the face. If you could send me photos and details, I will be able to give you proper suggestions. Till then, do not use anything on your...  Read Full

Is the itchy painful lesion in fingers due to fungal infection?

Query: Hello doctor, Eczema or fungus on right thumb and index, it looks like it is expanding and it leaves apparently dead skin behind which peels off. I have pictures for a better understanding. It itches none to moderately, it hurts slightly when applied pressure on. I am a driver.  Read Full >>


Dr. Rabia
Dermatologist

Answer: Hi, Welcome to icliniq.com. From your pictures (attachment removed to protect patient identity), it is more in favor of eczema but infected one. Do you use gloves while holding steering? It is not a fungal infection clinically. You have to apply combination ointment containing Betamethasone and Ne...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.